Maximum strength Backaid pills are formulated to give prompt dependable relief of nagging backache, leg pain, joint aches and pains ? related discomforts due to muscle strain, spasm or overexertion without causing drowsiness. Backaid contains the maximum strength of a proven non-aspirin pain reliever plus a proven mild diuretic ingredient to help reduce excess water ? relieving pressure caused discomforts.
(Adults) Take two (2) pills with a full glass of water. Repeat two (2) pills every 6 hours as needed, not to exceed eight (8) pills in 24 hours.
Each Two (2) Pill Dose Contains: Active: Acetaminophen 1000 mg.; Pamabrom 50 mg. Other: Dicalcium Phosphate; Potassium Gluconate; Magnesium Oxide; Magnesium Stearate; Plus Other Fillers, Colors And Coating Ingredients.
Do not exceed recommended dosage. Backaid pills are intended for use by normally healthy adult persons only. If taking any other medication, consult your doctor or pharmacist before taking this or any other medication. Do not use for more than 10 consecutive days, unless directed by a physician. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage. Persons under 18 should use only as directed by a physician. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this or any other drug product. Contents sealed: Each Backaid golden colored, oval shaped pill bears the identifying mark ALVA and is sealed in a clear plastic blister with a paper/foil backing. Do not use if seal appears broken. Keep this and all medications out of reach of children. In case of accidental overdose, contact a physician, emergency medical care facility or poison control center immediately for advice